Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Minimal commutative divisible semigroups

Author: Takayuki Tamura
Journal: Bull. Amer. Math. Soc. 69 (1963), 713-716
MathSciNet review: 0151536
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942
  • 2. V. R. Hancock, Commutative Schreier extensions of semi-groups, Dissertation, Tulane University of Louisiana, New Orleans, La., 1960.
  • 3. L. Koulikoff, On the theory of Abelian groups of arbitrary power, Rec. Math. [Mat. Sbornik] N.S. 16 (58) (1945), 129–162 (Russian, with English summary). MR 0018180
  • 4. Takayuki Tamura and Donald G. Burnell, A note on the extension of semigroups with operators, Proc. Japan Acad. 38 (1962), 495–498. MR 0150226
  • 5. T. Tamura and D. G. Burnell, Extension of groupoids with operators, Amer. Math. Monthly 71 (1964), 385–391. MR 0161929,
  • 6. T. Tamura, Commutative divisible semigroups (to appear).

Additional Information